# SDR YENA2025061600614

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 9,377 hours, 3,681 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#81, JFK-RNO. 'SEVERE TURBULENCE AT FLT 360 FOR 5 SECONDS A/C OVERSPEED 10 KTS;.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
